# SDR UHLA2014070800496

- Difficulty date: July 8, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 20,122 hours, 12,462 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 84.  INSTALLED ANGLE DOUBLER IAW ETD 2014-170-057558.  MAJOR REPAIR.
